# SDR PNSA2016021402

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Aircraft time: 35,830 hours
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Part number: 6225353011
- Part serial: 360
- Condition: Broken
- Location: Airspeed
- Part time: 16,121 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSPEED INDICATOR FLAGS AT 70 KTS.  REPLACED CAPTAIN'S AIRSPEED INDICATOR.
